Exact and fast simulation of max-stable processes on a compact set using the normalized spectral representation

Oesting, Marco ; Schlather, Martin ; Zhou, Chen

DOI: https://doi.org/10.3150/16-BEJ905
URL: https://projecteuclid.org/euclid.bj/1505980902
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 24
Issue number: 2
Page range: 1497-1530
Place of publication: The Hague
Publishing house: International Statistical Institute
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item